MAUDE Adverse Event Report: DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS

DEFIBTECH, L.L.C. LIFELINE; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-A2450
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer initially reported a service code, review of the aed's internal log files determined that the service code after battery replacement was due to the previous battery fully depleting within the unit.Analysis of the aed's log files identified that the customer's failure to promptly address red asi warnings reduced battery life expectancy.On 12/17/25 the aed identified that the aed battery was getting low and attempted to alert the user by flashing its red asi and chirping.The aed continued to flash and chirp until 1/29/26 when the battery pack became completely depleted.There was no evidence in the electronic logs of any human interaction to address the aeds condition until 3/24/26 when a replacement battery pack was inserted into the aed and the aed powered on.
 
Event or Problem Description
A customer reported that upon inserting a new battery pack, their aed powered on and prompted a service code.The customer did not report this occurring during patient use.

Brand Name
LIFELINE
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
DEFIBTECH, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
DEFIBTECH, L.L.C.
14 commercial st.
branford
Manufacturer Contact
nissa soto
741 boston post road
suite 201
guilford, CT 06437
2034536654
MDR Report Key25571633
Report Number3003521780-2026-00959
Device Sequence Number15708326
Product Code MKJ
UDI-Device Identifier00815098020287
UDI-Public(01)00815098020287
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-A2450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown